Tractability of König edge deletion problems. / Majumdar, Diptapriyo; Neogi, Rian; Raman, Venkatesh; Vaishali, S.

In: Theoretical Computer Science, Vol. 796, 03.12.2019, p. 207-215.

Research output: Contribution to journalArticle

Published

Documents

  • Accepted Manuscript

    Accepted author manuscript, 2 MB, PDF document

    Embargo ends: 10/09/20

    Licence: CC BY-NC-ND Show licence

Links

Original languageEnglish
Pages (from-to)207-215
Number of pages9
JournalTheoretical Computer Science
Volume796
Early online date10 Sep 2019
DOIs
Publication statusPublished - 3 Dec 2019
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 34973804